# SDR ZW0A0202001

- Difficulty date: February 8, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 55,137 hours, 28,580 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION IN RT FLOORBEAM BETWEEN STA 636 AND 693.  REMOVED CORROSION PER SPM 6-80-01.  INSTALLED REPAIR ANGLE AND FILLER PER SRM 53-05, FIG 20A.
